# SDR FDKA200708377

- Difficulty date: August 8, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,407 hours, 8,411 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6003 RIC (0600 PHX LCL) - BACK UP PITCH TRIM INOP IN DOWN POSITION.  MX CLEANED THE BACK UP TRIM SWITCH, OPS CHECK GOOD.
